The expansion of functions of a mixed class in a series of algebraic polynomials
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Collection of articles. Part II, Tome 128 (1972), pp. 242-256
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1972_128_a16,
author = {V. Ya. Yanchak},
title = {The expansion of functions of a mixed class in a series of algebraic polynomials},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {242--256},
year = {1972},
volume = {128},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1972_128_a16/}
}
V. Ya. Yanchak. The expansion of functions of a mixed class in a series of algebraic polynomials. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Collection of articles. Part II, Tome 128 (1972), pp. 242-256. http://geodesic.mathdoc.fr/item/TM_1972_128_a16/